RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 92, Issue 1, Pages 149–152 (Mi mz9248)  

This article is cited in 6 scientific papers (total in 6 papers)

Brief Communications

A Necessary Condition for the Convergence of Simple Partial Fractions in $L_p(\mathbb R)$

I. R. Kayumov

N. G. Chebotarev Research Institute of Mathematics and Mechanics, Kazan Federal University

Keywords: simple partial fraction, the space $L_p(\mathbb R)$, Hilbert transform

DOI: https://doi.org/10.4213/mzm9248

Full text: PDF file (285 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2012, 92:1, 140–143

Bibliographic databases:

Received: 12.08.2011

Citation: I. R. Kayumov, “A Necessary Condition for the Convergence of Simple Partial Fractions in $L_p(\mathbb R)$”, Mat. Zametki, 92:1 (2012), 149–152; Math. Notes, 92:1 (2012), 140–143

Citation in format AMSBIB
\Bibitem{Kay12}
\by I.~R.~Kayumov
\paper A Necessary Condition for the Convergence of Simple Partial Fractions in~$L_p(\mathbb R)$
\jour Mat. Zametki
\yr 2012
\vol 92
\issue 1
\pages 149--152
\mathnet{http://mi.mathnet.ru/mz9248}
\crossref{https://doi.org/10.4213/mzm9248}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201551}
\zmath{https://zbmath.org/?q=an:06138371}
\elib{http://elibrary.ru/item.asp?id=20731577}
\transl
\jour Math. Notes
\yr 2012
\vol 92
\issue 1
\pages 140--143
\crossref{https://doi.org/10.1134/S0001434612070164}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000308042500016}
\elib{http://elibrary.ru/item.asp?id=20476636}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84865767970}


Linking options:
  • http://mi.mathnet.ru/eng/mz9248
  • https://doi.org/10.4213/mzm9248
  • http://mi.mathnet.ru/eng/mz/v92/i1/p149

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Kayumova, “Skhodimost ryadov prostykh drobei v $L_p(\mathbb R)$”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 154, no. 1, Izd-vo Kazanskogo un-ta, Kazan, 2012, 208–213  mathnet
    2. I. R. Kayumov, A. V. Kayumova, “Convergence of the imaginary parts of simplest fractions in $L_p(\mathbb R)$ for $p<1$”, J. Math. Sci. (N. Y.), 202:4 (2014), 553–559  mathnet  crossref
    3. V. I. Danchenko, A. E. Dodonov, “Estimates for $L_p$-norms of simple partial fractions”, Russian Math. (Iz. VUZ), 58:6 (2014), 6–15  mathnet  crossref
    4. V. I. Danchenko, L. A. Semin, “Sharp quadrature formulas and inequalities between various metrics for rational functions”, Siberian Math. J., 57:2 (2016), 218–229  mathnet  crossref  crossref  mathscinet  isi  elib
    5. Chunaev P. Danchenko V., “Quadrature Formulas With Variable Nodes and Jackson-Nikolskii Inequalities For Rational Functions”, J. Approx. Theory, 228 (2018), 1–20  crossref  mathscinet  zmath  isi
    6. V. I. Danchenko, M. A. Komarov, P. V. Chunaev, “Ekstremalnye i approksimativnye svoistva naiprosteishikh drobei”, Izv. vuzov. Matem., 2018, no. 12, 9–49  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:499
    Full text:80
    References:41
    First page:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019